# SDR CA130711005

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 13,182 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 466501
- Condition: Damaged
- Location: Mlg
- Part time: 10,008 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF AN EMERGENCY SYS.  THE FLIGHT CREW REPORTED THAT THERE WAS AN UNUSUAL NOISE COMING FROM HYDRAULIC TUBING BELOW THE FLIGHT COMPARTMENT DURING GEAR RETRACTION.  AFTER ATTEMPTING THE FIRST GEAR SWING IN THE HANGAR WE HEARD A LOUD BANG COMING FROM THE RT GEAR FOLLOWED BY A LEAK OF HYDRAULIC FLUID. WE DISCOVERED THAT THE RT ALTERNATE ACTUATOR, PN 46650-1, PISTON SHEARED, LUCKILY THIS HAPPEN AT OUR MAINTENANCE FACILITY, OR FAILURE COULD PREVENT GEAR TO EXTEND.  WE C/O A DETAIL VISUAL INSPECTION AND NO DAMAGE WAS FOUND TO STRUCTURE OR MLG COMPONENTS. THE UNUSUAL NOISE WAS THE COLLAPSED FILTERS ON THE UNIONS OF THE SECONDARY SELECTOR VALVE BELOW THE CO-PILOT SEAT.  ALTERNATE EXTENSION SYS FLUSHED, BOTH VALVE FILTER FITTINGS, PN 20011-6-10, REPLACED.  INSTALLED A POST SB 84-32-80, ACTUATOR PN 46650-3. SYS BLEEDED, ALTERNATE EXTENSION, FREE FALL, AND NORMAL EXTENSION/RETRACTION PERFORMED.
